|wasting, the end?
Jan 25, 2003
I was diagnosed positive about 1.5 years ago, suspect infection sometime within the last three years. Started with very high viral load (300,000) and low t-cells, (50). Have been on various therapies for 1.5 years now, currently Viread, Retrovir, Sustiva and Zerit. Last counts good, load undetectable, t-cells up to 165. Physically feeling well, no real energy problems, appetite ok, no fever or diarrhea. However,have noticed in the past two months very accelerated muscle loss in my legs (veins popping) and perhaps slight loss in the face, noticeable to me, but seems to not to be to others on the face; winter so only I am really seeing my legs, but would CERTAINLY be noticeable to all in shorts. Have always been small and thin, 5'6, average adult weight between 115 and 125. Everything I read seems to say this is pretty much leading to the end...True? If so, how long on average after start of major muscle loss until death? Denial is a wonderful thing so have avoided my doctor on this issue but guess I need to get my affairs in order?
Response from Ms. Fields-Gardner
What you describe sounds more like a loss of fat tissues under the skin rather than a loss of muscle. Talk with your doctor and get an evaluation by a dietitian to help in determining the problems that might lead to fat loss in your case. Then you can start looking for solutions and thinking about staying organized instead of "getting your affairs in order" at this time!
- Probability Of Getting AIDS From Blowjob From A Prostitute
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Jock Itch After Rimming Sign Of HIV AIDS
- Sore Testicles After Rubbing Penis Worried I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.